# SDR CALA2024041501065

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T24092
- Condition: Corroded
- Location: Alc Pdu 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC PDU 4L HAS CORROSION AROUND 3EA MOUNT BOLT N UTPLATES. TAG# 91066 REMOVED AND REPLACED ALC PDU 4L ANGLE MOUNTS (2 EACH) IAW B767- 300 SRM 51-40-02 PARA 4
